Feet Feel Weak And Hot After Squatting For A Long Time?

Illustration of Feet Feel Weak And Hot After Squatting For A Long Time?
Illustration: Feet Feel Weak And Hot After Squatting For A Long Time? i.ytimg.com

, I’m pulling the grass arrived u0026sup2; My thighs felt weak, which was started by just like a hot rsa (a little) that was spreading. When I want to step on my feet, the foot goes a little too smooth but I keep moving it and it’s sorted by the GPU so it’s better. But the taste in the groin is aching but it doesn’t feel like it. When typing, my hands are shaking a little. I wonder why?

1 Answer:

Hello, thank you for asking with HealthReplies.com.


Feet that feels weak can be caused by several possibilities, namely:


- Excessive fatigue / foot use


- Injury to muscles, ligaments, or joints


- Low levels of sodium or potassium in the blood


- The occurrence of neurological disorders


- and others..


If the complaint does not improve, you should do a direct examination with a doctor. The doctor will conduct interviews and several examinations to find out the cause of your complaint.


Here's what you can do at home: manage stress well, get enough rest, consume enough water, increase fruit and vegetable consumption, eat regularly, exercise regularly, and avoid smoking and alcohol consumption.


Thank you, hope that helps ..

: by

Related Question

It Feels Cold In The Inner Joint?

It Feels Cold In The Inner Joint?

(10 months ago)

Hi, I’m 17 years old, how come the joints on my feet feel cold, but if they don’t hold them cold, can they be caused by not wearing blankets when sleeping? Or it is a s... Read more

How To Treat Vitiligo In The Knee Foot?

How To Treat Vitiligo In The Knee Foot?

(1 year ago)

Assalamuallaikum wr wb..bpk / mother doctor introduce my name ILHAM BAHYURI CANIAGO I am 25 years old. and check with the doctor at all. When I moved to my parents’ hometown ... Read more

Can Not Sleep After Excessive Consumption Of Caffeine

Can Not Sleep After Excessive Consumption Of Caffeine

(1 year ago)

Hello doctor, since 7 days ago when I was affected by the overdose of caffeine, until now I can not feel drowsiness at all at night and so can not sleep, even when I want to sleep ... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *